# SDR DXTA200802789

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258338
- Aircraft time: 7,983 hours, 5,791 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Solenoid Valve
- Part number: 3175653
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE COMPUTER ANNUNCIATOR LIGHT ON STEADY.  REPLACED LT ENGINE SURGE VALVE SOLENOID "A" IAW TFE 731-5BR LMM CH 76-10-01. OPERATIONAL CHECK SATISFACTORY IAW TFE731-5BR LMM CH 72-00-00.
